# SDR QXEA200400635

- Difficulty date: August 19, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 15,802 hours, 22,644 cycles
- Engine: Pwa PW123D
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE SMOKE WARNING LIGHT ILLUMINATED INTERMITTENTLY DURING THE APPROACH AND THEN AGAIN ON FLARE.  MAINTENANCE INSPECTED THE AIRCRAFT AND SMOKE DETECTORS AND COULD NOT DUPLICATE THE WRITE-UP.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
